# SDR DXTA200500884

- Difficulty date: August 3, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 218 hours, 127 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 7014300901
- Part serial: 0412E219
- Condition: Failed
- Location: Nr 1
- Part time: 218 hours, 127 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

NR 1 DU DISPLAY FAILED INFLIGHT.  SLIGHT SMELL OF ELECTRIC SHORT OCCURRED BUT DISAPPEARED AFTER DESELECTING NR 1 DU AS THE PFD DISPLAY.  VERIFIED DU870 DEAD.  REMOVED AND REPLACED NR 1 PFD AND OPS CHECKED FUNCTIONS NORMAL IAW CESSNA 750 MM CHAP 34-25-01.
